Previous |  Up |  Next


endomorphisms; totally ordered sets—chains; isotone mappings; regular semigroups
We characterize totally ordered sets within the class of all ordered sets containing at least three-element chains using a simple relationship between their isotone transformations and the so called 2-, 3-, 4-endomorphisms which are introduced in the paper. Another characterization of totally ordered sets within the class of ordered sets of a locally finite height with at least four-element chains in terms of the regular semigroup theory is also given.
[1] M. E.  Adams and M.  Gould: Posets whose monoids of order-preserving maps are regular. Order 6 (1989), 195–201. DOI 10.1007/BF02034336 | MR 1031655
[2] A. Ja.  Aizenštat: Regular semigroups of endomorphisms of ordered sets. Uč. zapiski Leningrad. Gos. Ped. Inst. 387 (1968), 3–11. (Russian) MR 0232711
[3] G.  Birkhoff: Lattice Theory. AMS Colloq. Publ. 25, Providence, 1979. MR 0598630 | Zbl 0505.06001
[4] J.  Chvalina: Functional Graphs, Quasi-Ordered Sets and Commutative Hypergroups. Vydavatelství Masarykovy Univerzity, Brno, 1995. (Czech)
[5] J. Chvalina and L.  Chvalinová: Locally finite rooted trees with regular monoids of local automorphisms. Knižnice odb. věd. spisů VUT v Brně B-119 (1988), 71–86.
[6] P.  Corsini: Prolegomena of Hypergroup Theory. Aviani Editore, 1993. MR 1237639 | Zbl 0785.20032
[7] D.  Hort: A construction of hypergroups from ordered structures and their morphisms. Presented on the Seventh Sypmposium on AHA, Taormina, Italy 1999. (to appear). MR 2042325
[8] J. M.  Howie: An Introduction to Semigroup Theory. Academic Press, New York, 1976. MR 0466355 | Zbl 0355.20056
[9] J.  Jantosciak: Homomorphisms, equivalences and reductions in hypergroups. Riv. di Mat. Pura ed Appl. 9 (1991), 23–47. MR 1133589 | Zbl 0739.20037
[10] L.  Kosmák: Set Algebra. Vydavatelství Masarykovy Univerzity, Brno, 1995. (Czech)
[11] J.  Moučka: Connected functional graphs with regular endomorphism monoids and their hypergroups. Sborník prací PedF MU, Brno 152 (2000), 53–59. (Czech)
[12] J.  Novák: On partition of an ordered continuum. Fundamenta Math. XXXIX (1952), 53–64. MR 0056049
Partner of
EuDML logo